# SDR CA020307004

- Difficulty date: February 22, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cessna 182K
- Engine: Cont O470C
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 07416032
- Condition: Cracked
- Location: Mlg
- Component: Landing Gear, Cessna, 07416032
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT LANDING GEAR OUTBOARD SUPPORT BRACKET CRACKED IN REAR CORNER FROM LANDING GEAR LEG ATTACH BOLT. FOUND ON IMPORT INSPECTION. PERIODIC REMOVAL OF LANDING GEAR LEGS FOR INSPECTION WOULD FACILITATE INSPECTION.
